# SDR DALA2015012700652

- Difficulty date: January 23, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 72,403 hours, 32,614 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND SEAT ROW 9 LT EMERGENCY LIGHT INOPERATIVE.  REPLACED SPLICE AT SEAT 9D EMERGENCY LIGHT AND FUNCTIONAL CHECK WAS NORMAL.
